# SDR R61A201503200257

- Difficulty date: March 20, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 8,190 hours, 7,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85360131
- Condition: Dented
- Location: Bs 321-341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND DENT ON LT FUSELAGE X321 TO X341, STR 12P TO 13P FROM TEMP REPAIR RD 8/4-53-5330.  MAINTENANCE INSTALLED A REPAIR DOUBLER IAW RD 8/4-53-6774, ISSUE 1.
